# SDR DALA2023082907034

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 111,240 hours, 16,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS: 2R. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF SLICE RAFT ARMED WARNING SYSTEM IAW B767-300 AMM 52-73. OPS CHK NML. A/C OK FOR SVC (2941513)
